Volume 11, Issue 4
A Review of Residual Distribution Schemes for Hyperbolic and Parabolic Problems: the July 2010 State of the Art

Remi Abgrall

Commun. Comput. Phys., 11 (2012), pp. 1043-1080.

Published online: 2012-04

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 640 1129
Export citation
  • Abstract

We describe and review non oscillatory residual distribution schemes that are rather natural extension of high order finite volume schemes when a special emphasis is put on the structure of the computational stencil. We provide their connections with standard stabilized finite element and discontinuous Galerkin schemes, show that their are really non oscillatory. We also discuss the extension to these methods to parabolic problems. We also draw some research perspectives. 

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{CiCP-11-1043, author = {Remi Abgrall}, title = {A Review of Residual Distribution Schemes for Hyperbolic and Parabolic Problems: the July 2010 State of the Art}, journal = {Communications in Computational Physics}, year = {2012}, volume = {11}, number = {4}, pages = {1043--1080}, abstract = {

We describe and review non oscillatory residual distribution schemes that are rather natural extension of high order finite volume schemes when a special emphasis is put on the structure of the computational stencil. We provide their connections with standard stabilized finite element and discontinuous Galerkin schemes, show that their are really non oscillatory. We also discuss the extension to these methods to parabolic problems. We also draw some research perspectives. 

}, issn = {1991-7120}, doi = {https://doi.org/10.4208/cicp.270710.130711s}, url = {http://global-sci.org/intro/article_detail/cicp/7401.html} }
Copy to clipboard
The citation has been copied to your clipboard